Alert archive / North Dakota / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 61, NWS Bismarck, ND

June 13, 2012Grant County, Sioux County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jun 13, 2012, 9:00 PM MDT for Grant County, Sioux County, North Dakota. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 13, 2012, 9:00 PM MDT (03:00 UTC)
Expired
Jun 13, 2012, 10:00 PM MDT
In force
60 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Grant County, ND, Sioux County, ND

The radar

The Bismarck radar (KBIS), 77 km from the middle of the area, began a volume at 03:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 13, 2:26 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 3.0 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2012-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 220 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2012-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 86 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
220 J/kg
Mixed-layer CIN
-239 J/kg
Mixed-layer LCL
1942 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
86 m²/s²
0-3 km storm-relative helicity
171 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

456 
WUUS53 KBIS 140300
SVRBIS
NDC037-085-140400-
/O.NEW.KBIS.SV.W.0061.120614T0300Z-120614T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
900 PM MDT WED JUN 13 2012

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN GRANT COUNTY IN SOUTH CENTRAL NORTH DAKOTA
  SIOUX COUNTY IN SOUTH CENTRAL NORTH DAKOTA

* UNTIL 1000 PM MDT/1100 PM CDT/.

* AT 857 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 13 MILES NORTH OF THUNDER HAWK
  TO KELDRON...AND MOVING EAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ST. GERTRUDE...SHIELDS...PORCUPINE AND SELFRIDGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THESE STORMS...TAKE SHELTER IN A STURDY
BUILDING...AND STAY AWAY FROM WINDOWS.

VERY HEAVY RAIN IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4594 10199 4620 10200 4637 10114 4637 10106
      4629 10105 4630 10101 4632 10102 4632 10101
      4595 10056 4593 10131
TIME...MOT...LOC 0300Z 254DEG 38KT 4613 10195 4598 10180
WIND...HAIL 60MPH 1.00IN

$$

KINNEY
3 follow-up statements
367 
WWUS53 KBIS 140320
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1020 PM CDT WED JUN 13 2012

NDC037-085-140400-
/O.CON.KBIS.SV.W.0061.000000T0000Z-120614T0400Z/
GRANT ND-SIOUX ND-
920 PM MDT WED JUN 13 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SIOUX AND
SOUTHERN GRANT COUNTIES UNTIL 1000 PM MDT/1100 PM CDT/...

AT 915 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 14 MILES SOUTH OF LEITH TO 7 MILES NORTH OF WATAUGA...MOVING
EAST AT 45 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING
WINDS.

LOCATIONS IMPACTED INCLUDE...
  ST. GERTRUDE...SHIELDS...PORCUPINE AND SELFRIDGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4595 10173 4622 10192 4637 10114 4637 10106
      4629 10105 4628 10104 4630 10101 4632 10102
      4595 10056 4593 10131
TIME...MOT...LOC 0320Z 254DEG 38KT 4619 10166 4604 10151
WIND...HAIL 60MPH 0.75IN

$$

KINNEY
409 
WWUS53 KBIS 140341
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1041 PM CDT WED JUN 13 2012

NDC037-085-140400-
/O.CON.KBIS.SV.W.0061.000000T0000Z-120614T0400Z/
GRANT ND-SIOUX ND-
1041 PM CDT WED JUN 13 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN SIOUX
AND SOUTHEASTERN GRANT COUNTIES UNTIL 1100 PM CDT/1000 PM MDT/...

AT 937 PM MDT/1037 PM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG
A LINE EXTENDING FROM SHIELDS TO 6 MILES SOUTHWEST OF SELFRIDGE...
MOVING EAST AT 55 MPH.

LOCATIONS IMPACTED INCLUDE...
  PORCUPINE AND SELFRIDGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT
701-223-4582.

&&

LAT...LON 4627 10167 4636 10120 4637 10106 4628 10104
      4630 10100 4595 10056 4593 10083 4594 10130
TIME...MOT...LOC 0341Z 262DEG 46KT 4622 10109 4598 10091
WIND...HAIL 60MPH <.75IN

$$

MERRIMAN
792 
WWUS53 KBIS 140354 RRA
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1054 PM CDT WED JUN 13 2012

NDC037-085-140405-
/O.EXP.KBIS.SV.W.0061.000000T0000Z-120614T0400Z/
GRANT ND-SIOUX ND-
1054 PM CDT WED JUN 13 2012

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SIOUX AND SOUTHEASTERN
GRANT COUNTIES WILL EXPIRE AT 1100 PM CDT/1000 PM MDT/...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT
701-223-4582.

LAT...LON 4627 10167 4636 10120 4637 10106 4628 10104
      4630 10100 4595 10056 4593 10083 4594 10130
TIME...MOT...LOC 0355Z 262DEG 46KT 4624 10083 4599 10065

$$

MERRIMAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 8:28 PM MDT, 32 minutes earlier.

Area forecast discussion, Jun 13, 8:28 PM MDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
928 PM CDT WED JUN 13 2012

.DISCUSSION...

THE OVERALL FORECAST IS WELL ON TRACK WITH ONLY A FEW UPDATES NEEDED
TO BLEND TO THE 215 UTC OBSERVED TRENDS. AFTER A SLIGHT
LULL...CONVECTIVE ACTIVITY IS ONCE AGAIN ON THE INCREASE ACROSS
SOUTH CENTRAL AND SOUTHWEST NORTH DAKOTA INTO NORTHERN SOUTH
DAKOTA. AS HIGHLIGHTED IN THE LATEST SPC DAY ONE OUTLOOK...AND
CONFIRMED BY THE LATEST RUNS OF THE HRRR...CONGEALING OF THIS
ACTIVITY INTO AN MCS IS POSSIBLE ACROSS SOUTHERN NORTH DAKOTA
BETWEEN 03-06 UTC WITH THE ARRIVAL OF THE UPPER LEVEL WAVE AND
ONSET OF THE LOW LEVEL JET. THIS WOULD SUPPORT A POSSIBLE
TRANSITION TO DAMAGING WINDS AND HEAVY RAIN...AND EVENTUALLY AWAY
FROM LARGE HAIL.

&&

.AVIATION...

THE MOST LIKELY WINDOWS FOR CONVECTION IS BETWEEN 3-5 UTC AT KBIS
AND 5-8 UTC AT KJMS. IFR CONDITIONS ARE POSSIBLE...IN ADDITION TO
THE POTENTIAL FOR LARGE HAIL AND DAMAGING WINDS. WILL CONTINUE TO
MONITOR RADAR TRENDS AND AMEND THE TAFS ACCORDINGLY FOR THE
EXPECTED THREATS. MORE SCATTERED SHOWER AND THUNDERSTORM ACTIVITY
IS POSSIBLE ACROSS THE REMAINDER OF WESTERN AND CENTRAL NORTH
DAKOTA. STRONG WESTERLY WINDS WITH GUSTS TO 30 KTS ARE POSSIBLE
AT ALL TAF SITES ON THURSDAY...WITH SCATTERED SHOWERS ACROSS
NORTHWEST NORTH DAKOTA.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE/AVIATION...AYD
Hazardous weather outlook, Jun 13, 4:35 PM MDT, 4 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
535 PM CDT WED JUN 13 2012

NDZ025-037-047-048-050-051-142245-
FOSTER-STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY-
535 PM CDT WED JUN 13 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NORTH
DAKOTA.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE LIKELY ACROSS THE JAMES RIVER VALLEY TONIGHT.
SOME STORMS MAY BE STRONG TO SEVERE WITH LARGE HAIL...DAMAGING
WINDS AND LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE FOR THUNDERSTORMS EVERY DAY THROUGH TUESDAY.
SOME STORMS MAY BECOME SEVERE...BUT TIMING OF SEVERE WEATHER IS
UNCERTAIN. THE BEST CHANCES FOR SEVERE THUNDERSTORMS LOOK TO BE
THIS WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT

NDZ002>005-010>013-018>023-031>036-040>046-142245-
BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE-
DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-GOLDEN VALLEY-BILLINGS-
STARK-MORTON-BURLEIGH-KIDDER-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-
SIOUX-EMMONS-
535 PM CDT WED JUN 13 2012 /435 PM MDT WED JUN 13 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT

SCATTERED TO WIDESPREAD SEVERE THUNDERSTORMS ARE EXPECTED ACROSS
MUCH OF CENTRAL AND SOUTHWEST NORTH DAKOTA THIS EVENING AND
TONIGHT. LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAINFALL
WILL BE THE PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE FOR THUNDERSTORMS EVERY DAY THROUGH TUESDAY.
SOME STORMS MAY BECOME SEVERE...BUT TIMING OF SEVERE WEATHER IS
UNCERTAIN. THE BEST CHANCES FOR SEVERE THUNDERSTORMS LOOK TO BE
THIS WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING AND TONIGHT.

NDZ001-009-017-142245-
DIVIDE-WILLIAMS-MCKENZIE-
535 PM CDT WED JUN 13 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH
DAKOTA.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS FAR NORTHWEST NORTH
DAKOTA THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE FOR THUNDERSTORMS EVERY DAY THROUGH TUESDAY.
SOME STORMS MAY BECOME SEVERE...BUT TIMING OF SEVERE WEATHER IS
UNCERTAIN. THE BEST CHANCES FOR SEVERE THUNDERSTORMS LOOK TO BE
THIS WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

AYD

In the hours before

Special weather statement, Jun 13, 7:21 PM MDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
821 PM CDT WED JUN 13 2012

NDZ003-004-011-140200-
BOTTINEAU ND-RENVILLE ND-WARD ND-
821 PM CDT WED JUN 13 2012

...STRONG THUNDERSTORMS MOVING INTO NORTHWESTERN RENVILLE AND
NORTHWESTERN BOTTINEAU COUNTIES...

AT 818 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 47 MILES NORTHWEST OF MINOT...MOVING NORTHEAST AT
40 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  LORAINE...
  SHERWOOD...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

CK
Local storm report, Jun 13, 8:18 PM MDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
918 PM CDT WED JUN 13 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     HAIL             5 S SHERWOOD            48.89N 101.63W
06/13/2012  M1.00 INCH       RENVILLE           ND   STORM CHASER

&&

MMATHEWS
Local storm report, Jun 13, 8:21 PM MDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
921 PM CDT WED JUN 13 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     FUNNEL CLOUD     3 ENE MOHALL            48.78N 101.45W
06/13/2012                   BOTTINEAU          ND   STORM CHASER

            REPORTED SEEING A WALL CLOUD AND A FUNNEL CLOUD DROPPED
            DOWN BRIEFLY.

&&

MMATHEWS
Special weather statement, Jun 13, 8:31 PM MDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
931 PM CDT WED JUN 13 2012

NDZ019>021-034-035-140330-
BURLEIGH-MCLEAN-MERCER-MORTON-OLIVER-
931 PM CDT WED JUN 13 2012

...SPECIAL WEATHER STATEMENT...

AT 925 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS FROM GLEN ULLIN TO CENTER AND
WILTON...MOVING EAST AT 35 MPH.

NICKEL SIZE HAIL...WINDS UP TO 50 MPH...BRIEF HEAVY DOWNPOURS...ARE
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  CENTER...             FORT CLARK...
  DOUBLE DITCH INDIAN VILLAGE...
  CROSS RANCH STATE PARK...                   SANGER...
  PRICE...              HENSLER...            BALDWIN...
  WILTON...             REGAN...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.

KINNEY
Local storm report, Jun 13, 8:45 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
945 PM CDT WED JUN 13 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     HAIL             6 S ANTLER              48.88N 101.28W
06/13/2012  M1.00 INCH       BOTTINEAU          ND   TRAINED SPOTTER

            HAILED OFF AND ON FOR 20 MINUTES.

&&

MMATHEWS
Local storm report, Jun 13, 8:58 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
958 PM CDT WED JUN 13 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     HAIL             14 ENE HAYNES           46.05N 102.20W
06/13/2012  E0.88 INCH       ADAMS              ND   TRAINED SPOTTER

            HEAVY RAIN AND SOME NICKEL HAIL

&&

MMATHEWS

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 6:14 PM MDTSevere Thunderstorm WarningBISMcLean, Mercer, Oliver61 min
Jun 13, 6:30 PM MDTSevere Thunderstorm WarningBISGrant, Hettinger, Morton60 min
Jun 13, 7:28 PM MDTSevere Thunderstorm WarningBISRenville47 min
Jun 13, 7:36 PM MDTSevere Thunderstorm WarningBISBurleigh, McLean, Mercer, Morton, Oliver54 min
Jun 13, 7:39 PM MDTAreal Flood AdvisoryBISOliver6 hr
Jun 13, 8:01 PM MDTSevere Thunderstorm WarningBISAdams, Grant, Sioux59 min
Jun 13, 8:04 PM MDTSevere Thunderstorm WarningBISBottineau, Renville56 min
Jun 13, 8:11 PM MDTSevere Thunderstorm WarningBISMcLean, Mercer, Sheridan29 min
Jun 13, 9:35 PM MDTSevere Thunderstorm WarningBISGrant, Morton40 min
Jun 13, 9:50 PM MDTSevere Thunderstorm WarningBISBurleigh, Morton40 min
Jun 13, 10:19 PM MDTSevere Thunderstorm WarningBISBurleigh41 min
Jun 14, 3:33 AM MDTSevere Thunderstorm WarningBISLaMoure42 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.